Skip to main content


eCommons@Cornell >
College of Engineering >
Operations Research and Information Engineering >
ORIE Technical Reports >

Please use this identifier to cite or link to this item:
Title: Stochastic monotonicity and Slepian-type inequalities for infinitely divisible and stable random vectors
Authors: Samorodnitsky, G.
Taqqu, M.
Keywords: Operations Research
Industrial Engineering
technical report
Issue Date: Jun-1990
Publisher: Cornell University Operations Research and Industrial Engineering
Citation: 906
Abstract: This paper published in "Mathematical Programming" 59 (1993) 133-150
Appears in Collections:ORIE Technical Reports

Files in This Item:

File Description SizeFormat
TR000906.pdf2.26 MBAdobe PDFView/Open

Refworks Export

Items in eCommons are protected by copyright, with all rights reserved, unless otherwise indicated.


© 2014 Cornell University Library Contact Us